# SDR 9707992289

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289US
- Make and model: Boeing 727251
- Aircraft serial: 21377
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Ws 686
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACK IN STR 11 AT WS 686.  REPAIRED PER EA 22-124078.
